您的位置:首页  > 论文页面

阵列自正则和的单对数律

发表时间:2014-07-15  浏览量:1432  下载量:411
全部作者: 柯春梅,陈亮陆
作者单位: 暨南大学经济学院
摘 要: 在已有研究的基础上,利用随机变量序列自正则和的中偏差理论,研究随机变量阵列自正则和的单对数律,推广了已有结果。作为应用,给出了随机变量阵列t-统计量的单对数律。
关 键 词: 极限理论;自正则和;单对数律;阵列;中偏差
Title: Law of the single logarithm for the self-normalized sums for arrays
Author: KE Chunmei, CHEN Lianglu
Organization: College of Economics, Jinan University
Abstract: By the self-normalized moderate deviations, the law of the single logarithm for the self-normalized sums for arrays is obtained, which generalizes the well-known results. As the application, the law of the single logarithm for the t-statistics of arrays is derived.
Key words: limit theory; self-normalized sum; law of the single logarithm; array; moderate deviation
发表期数: 2014年7月第13期
引用格式: 柯春梅,陈亮陆. 阵列自正则和的单对数律[J]. 中国科技论文在线精品论文,2014,7(13):1246-1251.
 
1 评论数 0
暂无评论
友情链接